# SDR DALA2024121611733

- Difficulty date: January 30, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 56,322 hours, 39,690 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ERA 615468-14 SECTION I REPAIR REQUIRES DTE WITHIN 12 MONTHS OF AIRCRAFT RETURN TO SERVICE. ADDED FOR AC 9526. REDEFERRED LOG TO QC, ESTAB MON INSP. ER/A 615468-14 REV A, DTE STAGE 2 AND 3 ACCOMPLISHED ON 11DEC24. ER/A SECTION II FOLLOW-ON INSPECTIONS ARE REQUIRED AND ARE TRACKED ON NEW LOG PAGE 0704878. PLEASE CLOSE THIS LOG PAGE, 0179348. CLOSED LOG AND REMOVED MONITOR INSP (LP #0179348)
